# SDR C2XA00IA449

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367411120100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, STRINGER 17 RIGHT WAS FOUND TO BE CORRODED BETWEEN FRAMES 35 AND 36.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND INSTALLED A SPLICE REPAIR IAW ATR42-320 SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
